# SDR YENA201705070344

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 62,609 hours, 22,269 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frames 14-15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON BOLT HOLE AT APRROX FRAMES 14-15 BEAM Y503.   REMOVED AND REPLACED BEAM Y503 FWD CABINN FR14-15 IAW A320 SRM 53-11-14-283-004, 51-42-11, 51-72-11.
